# SDR DALA2018051203243

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 68,605 hours, 49,402 cycles
- Engine: Pwa JT8D219
- Engine time: 39,523 hours, 32,371 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Damaged
- Location: Apu
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

APU FAILED INFLIGHT LEFT GEN DEFERRED. EMERGENCY WAS DECLARED. FOUND APU SURGE VALVE DUCT DAMAGE. R&R SURGE VALVE DUCT PER AMM 49-50. R&R NR 1 ENG GENERATOR DRIVE AND CONSTANT SPEED DRIVE PER AMM 24-10. OPS AND LEAK CHK OF ALL OK.
